# SDR ASAA2024122755339

- Difficulty date: December 27, 2024
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 60,726 hours, 18,373 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A325132146A32
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECTED CORROSION AT APPROX STA 727 F+10 TO 762 S23R. GROUNDED - YES. ACCOMPLISHED CATEGORY A MINOR REPAIR ON FUSELAGE SKIN PANEL 146A3251-32 AND 146A3231-49 AT STA 727F-887 STGR 23R ON NR-00015 IAW EA# 800-53EA-28122 REV 00 THIS CLEARS DEFECT 60879920 SEAMC WILL NOTIFIED SRXR430X.
